Alert archive / Arizona / Winter Storm Warnings in 2020
Winter Storm Warning 2, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this winter storm warning at Nov 8, 2020, 12:56 PM MST for Coconino County, Navajo County, Arizona. It took effect at Nov 8, 2020, 3:00 PM MST. It was in force for 11 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 8, 2020, 12:56 PM MST (19:56 UTC)
- In effect from
- Nov 8, 2020, 3:00 PM MST
- Expired
- Nov 9, 2020, 2:15 AM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 117 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 8, 9:34 PM MST | SNOW 4.5 | 5 W Parks, AZ | VERY LIGHT SNOW FALLING AT TIME OF OBSERVATION. WIND HAS WEAKENED. |
| Nov 9, 12:00 AM MST | SNOW 3.5 | Munds Park, AZ | 3.5 INCHES OF SNOW MEASURED IN MUNDS PARK AS OF MIDNIGHT. LIGHT SNOW CURRENTLY FALLING. |
| Nov 9, 12:48 AM MST | SNOW 2.2 | Flagstaff Airport, AZ | 2.2 INCHES OF SNOW MEASURED AT THE FLAGSTAFF AIRPORT. NO SNOW FALLING AT THE TIME OF OBSERVATION. |
| Nov 9, 12:51 AM MST | SNOW 2 | 2 Se Doney Park, AZ | 2 INCHES OF SNOW ESTIMATED IN DONEY PARK SINCE THE STORM STARTED SUNDAY AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843
WWUS45 KFGZ 081956
WSWFGZ
URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
1256 PM MST Sun Nov 8 2020
AZZ015-016-090700-
/O.UPG.KFGZ.WW.Y.0005.201109T0000Z-201109T1500Z/
/O.NEW.KFGZ.WS.W.0002.201108T2200Z-201109T1500Z/
Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff and Happy Jack
1256 PM MST Sun Nov 8 2020
...WINTER STORM WARNING IN EFFECT FROM 3 PM TODAY UNTIL 8 AM MST
MONDAY ABOVE 5500 FEET...
* WHAT...Heavy snow expected above 5500 feet. Total snow
accumulations of 4 to 10 inches with locally higher amounts above
7000 feet. Winds gusting as high as 40 mph.
* WHERE...Areas above 5500 feet near Doney Park, Flagstaff, Forest
Lakes, Heber-Overgaard and Williams.
* WHEN...From 3 PM today until 8 AM MST Monday.
* IMPACTS...Travel could be very difficult. Patchy blowing snow
could significantly reduce visibility. The hazardous conditions
will likely impact the morning commute.
Snow forecast from 3 PM Today to 8 AM Monday:
Doney Park 4 to 8 inches Flagstaff 6 to 10 inches
Forest Lakes 7 to 11 inches Heber-Overgaard 1 to 3 inches
Williams 6 to 10 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ004-090700-
/O.UPG.KFGZ.WW.Y.0005.201109T0000Z-201109T1500Z/
/O.NEW.KFGZ.WS.W.0002.201108T2200Z-201109T1500Z/
Kaibab Plateau-
Including the city of Jacob Lake
1256 PM MST Sun Nov 8 2020
...WINTER STORM WARNING IN EFFECT UNTIL 8 AM MST MONDAY ABOVE
5500 FEET...
* WHAT...Heavy snow expected above 5500 feet. Total snow
accumulations of 4 to 10 inches with higher amounts possible
above 7000 feet. Winds gusting as high as 35 mph.
* WHERE...Areas above 5500 feet near Jacob Lake.
* WHEN...Until 8 AM MST Monday.
* IMPACTS...Travel could be very difficult. The hazardous
conditions could impact the morning commute.
Snow forecast from 3 PM Today to 8 AM Monday:
Jacob Lake 6 to 10 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ006-007-038-090700-
/O.EXT.KFGZ.WW.Y.0005.201108T2200Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village and Valle
1256 PM MST Sun Nov 8 2020
...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM MST MONDAY
ABOVE 5500 FEET...
* WHAT...Snow expected above 5500 feet. Total snow accumulations of
2 to 6 inches, with locally higher amounts on the North Rim.
Winds gusting as high as 35 mph.
* WHERE...Areas above 5500 feet near Grand Canyon, North Rim and
Valle.
* WHEN...From 3 PM this afternoon to 8 AM MST Monday.
* IMPACTS...Travel could be very difficult. The hazardous
conditions will likely impact the morning commute.
Snow forecast from 3 PM Today to 8 AM Monday:
Grand Canyon 3 to 5 inches North Rim 7 to 11 inches
Valle 3 to 5 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ011-017-039-090700-
/O.CON.KFGZ.WW.Y.0005.201109T0300Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
1256 PM MST Sun Nov 8 2020
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 11 AM MST MONDAY ABOVE 5500 FEET...
* WHAT...Snow expected above 5500 feet. Total snow accumulations
of 2 to 6 inches. Winds gusting as high as 45 mph.
* WHERE...Areas above 5500 feet near Alpine, Buffalo Pass,
Ganado, Pinetop-Lakeside, Shonto, Show Low and Window Rock.
* WHEN...From 8 PM this evening to 11 AM MST Monday.
* IMPACTS...Travel could be very difficult. Patchy blowing snow
could significantly reduce visibility. The hazardous conditions
will impact the morning commute. Gusty winds could bring down
tree branches.
Snow forecast from 8 PM Today to 11 AM Monday:
Alpine 1 to 3 inches Buffalo Pass 4 to 8 inches
Ganado 2 to 4 inches Pinetop-Lkside 4 to 6 inches
Shonto 2 to 4 inches Show Low 2 to 4 inches
Window Rock 1 to 3 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
For more information from the National Weather Service visit:
http://weather.gov/flagstaff
For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTables2 follow-up statements
740
WWUS45 KFGZ 090744
WSWFGZ
URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
1244 AM MST Mon Nov 9 2020
AZZ004-091500-
/O.CON.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
Kaibab Plateau-
Including the city of Jacob Lake
1244 AM MST Mon Nov 9 2020
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Heavy snow above 5500 feet. Additional snow
accumulations of 1 to 3 inches.
* WHERE...Areas above 5500 feet near Jacob Lake.
* WHEN...Until 8 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 12 AM Today to 8 AM Today:
Jacob Lake 1 to 3 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ015-016-091500-
/O.CON.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff and Happy Jack
1244 AM MST Mon Nov 9 2020
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Heavy snow above 5500 feet. Additional snow
accumulations of 2 to 4 inches. Winds gusting as high as 40
mph.
* WHERE...Areas above 5500 feet near Doney Park, Flagstaff,
Forest Lakes, Heber-Overgaard and Williams.
* WHEN...Until 8 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. Patchy blowing
snow could significantly reduce visibility. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 12 AM Today to 8 AM Today:
Doney Park 1 to 2 inches Flagstaff 1 to 3 inches
Forest Lakes 3 to 5 inches Heber-Overgaard 1 to 2 inches
Williams 1 to 3 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ006-007-038-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village and Valle
1244 AM MST Mon Nov 9 2020
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Snow above 5500 feet. Additional snow accumulations of
up to two inches.
* WHERE...Areas above 5500 feet near Grand Canyon, North Rim and
Valle.
* WHEN...Until 8 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 12 AM Today to 8 AM Today:
Grand Canyon 0 to 1 inches North Rim 1 to 3 inches
Valle 1 to 2 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ011-017-039-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
1244 AM MST Mon Nov 9 2020
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Snow above 5500 feet. Additional snow accumulations of
1 to 6 inches. Winds gusting as high as 50 mph.
* WHERE...Areas above 5500 feet near Alpine, Buffalo Pass,
Ganado, Pinetop-Lakeside, Shonto, Show Low and Window Rock.
* WHEN...Until 11 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. Patchy blowing
snow could significantly reduce visibility. The hazardous
conditions could impact the morning commute. Gusty winds could
bring down tree branches.
Additional snow forecast from 12 AM Today to 11 AM Today:
Alpine 1 to 3 inches Buffalo Pass 4 to 6 inches
Ganado 2 to 4 inches Pinetop-Lkside 3 to 5 inches
Shonto 1 to 3 inches Show Low 2 to 4 inches
Window Rock 1 to 3 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
For more information from the National Weather Service visit:
http://weather.gov/flagstaff
For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTables748
WWUS45 KFGZ 090915
WSWFGZ
URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
215 AM MST Mon Nov 9 2020
AZZ004-015-016-091500-
/O.CAN.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
/O.EXA.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Kaibab Plateau-Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff, Jacob Lake, Happy Jack
215 AM MST Mon Nov 9 2020
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING
ABOVE 5500 FEET...
...WINTER STORM WARNING IS CANCELLED...
* WHAT...Snow above 5500 feet. Additional snow accumulations of 1
to 3 inches. Winds gusting as high as 30 mph.
* WHERE...Areas above 5500 feet near Doney Park, Flagstaff,
Forest Lakes, Fredonia, Heber-Overgaard, Jacob Lake and
Williams.
* WHEN...Until 8 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 2 AM Today to 8 AM Today:
Doney Park 1 to 2 inches Flagstaff 1 to 2 inches
Forest Lakes 2 to 4 inches Fredonia 0 to 1 inches
Heber-Overgaard 0 to 1 inches Jacob Lake 1 to 2 inches
Williams 1 to 2 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ006-007-038-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village, Valle, and Sedona
215 AM MST Mon Nov 9 2020
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Snow. Additional snow accumulations of up to one inch.
* WHERE...Areas near Grand Canyon, North Rim, Sedona and Valle.
* WHEN...Until 8 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 2 AM Today to 8 AM Today:
Grand Canyon 0 to 1 inches North Rim 1 to 3 inches
Valle 1 to 2 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
AZZ011-017-039-091515-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
215 AM MST Mon Nov 9 2020
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5500 FEET...
* WHAT...Snow. Additional snow accumulations of 2 to 4 inches.
Winds gusting as high as 35 mph.
* WHERE...Areas near Alpine, Buffalo Pass, Ganado, Pinetop-
Lakeside, Shonto, Show Low, Whiteriver and Window Rock.
* WHEN...Until 11 AM MST this morning.
* IMPACTS...Plan on slippery road conditions. Areas of blowing
snow could significantly reduce visibility. The hazardous
conditions could impact the morning commute.
Additional snow forecast from 2 AM Today to 11 AM Today:
Alpine 1 to 3 inches Buffalo Pass 3 to 5 inches
Ganado 1 to 3 inches Pinetop-Lkside 2 to 4 inches
Shonto 1 to 3 inches Show Low 2 to 4 inches
Window Rock 1 to 3 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.
&&
$$
For more information from the National Weather Service visit:
http://weather.gov/flagstaff
For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTablesWhat forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this winter storm warning went out at Nov 8, 10:29 AM MST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 8, 10:29 AM MST, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 1029 AM MST Sun Nov 8 2020 .SYNOPSIS...A second winter weather maker will move across northern Arizona from this afternoon through Monday morning. Expect periods of wind, rain, and mountain snow. Significant snow accumulations over the higher terrain are forecast for tonight, with hazardous travel conditions. Dry and cold conditions return Tuesday. && .UPDATE...Overall, not much change to the forecast this morning as the cold winter storm system remains on track to affect the region later this afternoon into Monday. With snowfall amounts forecast to be just a bit higher for the Kaibab Plateau and Mogollon Rim (including Jacob Lake and the Flagstaff region), we are likely going to be upgrading these areas to a Winter Storm Warning, with the start time moved up a couple hours to 3 PM MST. Latest model data shows the snow beginning in these areas by early this afternoon. Will keep the remainder of the Winter Weather Advisory as is for the eastern part of the state above 5500 feet. The main story is to avoid travel if possible from late this afternoon through Monday morning in the high country. Gusty winds could also create some areas of blowing snow at times, reducing visibility even further. Still looks like most of the snow is out of the area by late tomorrow morning. && .PREV DISCUSSION /303 AM MST/... The forecast focus remains on track for the winter weather headed to northern Arizona this morning. We have added a Wind Advisory for this afternoon to the Mogollon Rim and Little Colorado River Valleys for southwest winds 20 to 30 mph with gusts to 45 mph. The Winter Weather Advisory for portions of northern Arizona above 5500 feet from this evening through Monday morning looks good. Satellite imagery at 3 am shows a broad trough across the western U.S. The upper level disturbance set to move across our area tonight - Monday morning is over the central Sierra Nevada range. Low level moisture is streaming into northern Arizona on southwest flow. When one adds the colder air already in place, things are looking good for a round of winter weather. Progs are in very good agreement moving the Sierra disturbance into western Arizona this afternoon then eastward through mid day Monday. Timing of precipitation onset looks like by late this afternoon for areas west of Page to Payson line, and then expanding to the rest of northern Arizona this evening. Additional cold air with this system will bring snow levels to below 5000 feet on Sunday night. Forecast snow amounts are in the 6-10 inch range along the higher elevations (above 6500 feet) of the Kaibab Plateau, Mogollon Rim, and White Mountains with 1-4 inches possible as low as 5000 feet. Locally higher amounts are a definite possibility. We expect occasional snow rates of an inch per hour overnight. By sunrise Monday the main band of precipitation should be along and east of a 4 Corners to Payson line. This area could pick up 2-4 inches of snow Monday morning. Western Arizona will see showers ending, with clearing skies and chilly temperatures. This does look like a decent bout of winter weather for the northland tonight - early Monday. Today is a good time to get your winter travel kit together. It's a good idea to avoid travel tonight and early Monday if possible. Dry weather then returns through Thursday. Expect very cold lows temperatures Tuesday and Wednesday mornings, with single digits for most of high elevation and teen across the northeast quarter. A fast moving system brings a chance of showers Friday. && .AVIATION...For the 18Z package...South to southwest winds increasing to 15-25 kts with gusts 30-40 kts from midday through the afternoon. Winds will gradually weaken tonight. Another round of rain and snow showers will start from the west to east afternoon through the remainder of the TAF period. Expect widespread MVFR and IFR conditions tonight with areas of LIFR over the higher terrain due to heavy snow. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...A second, stronger storm system will cross the area this afternoon through Monday morning bringing gusty southwest winds, significant high elevation snow, and low elevation rain showers. Many locations will receive wetting precipitation. Precipitation will end from west to east Monday. Tuesday through Thursday...Mostly clear weather with cold nights and a daytime warming trend. && .FGZ WATCHES/WARNINGS/ADVISORIES...Wind Advisory until 5 PM MST this afternoon FOR AZZ012>017. Winter Weather Advisory from 8 PM this evening to 11 AM MST Monday FOR AZZ011-017-039. Winter Weather Advisory from 5 PM this afternoon to 8 AM MST Monday FOR AZZ004-006-007-015-016-038. && PUBLIC...JJ AVIATION...MAS FIRE WEATHER...MAS For Northern Arizona weather information visit weather.gov/flagstaff
In the hours before
Local storm report, Nov 8, 8:48 AM MST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
848 AM MST SUN NOV 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM NON-TSTM WND GST 10 NW GREER 34.11N 109.57W
11/07/2020 M59 MPH APACHE AZ MESONET
MESONET STATION FW0157 GREEN''S PEAK.
&&Local storm report, Nov 8, 8:49 AM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
849 AM MST SUN NOV 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM NON-TSTM WND GST 2 W SPRINGERVILLE 34.13N 109.32W
11/07/2020 M61 MPH APACHE AZ AWOS
AWOS STATION KJTC SPRINGERVILLE AIRPORT.
&&Local storm report, Nov 8, 8:55 AM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
855 AM MST SUN NOV 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST 4 SW PRESCOTT VALLEY 34.57N 112.37W
11/07/2020 M60 MPH YAVAPAI AZ PUBLIC
AT LEAST 60 MPH WINDS IN DIAMOND VALLEY.
SMALL BRANCHES UP TO 1 INCH IN DIAMETER
BROKEN OFF TREES. LARGE TREES SWAYING.
&&
MASThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:04 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 18 hr |
Nearby
Winter Storm Warnings in Arizona, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.